The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Some identities for generalized Fibonacci numbers
Author(s): 
Pages: 420-426
Year: Issue:  3
Journal: PURE AND APPLIED MATHEMATICS

Keyword:  广义Fibonacci数有限和恒等式数学归纳法;
Abstract: 利用非数学归纳法,以及广义Fibonacci数的性质,得到了广义Fibonacci数的一些求和公式.
Related Articles
No related articles found